# SDR VJ9800596

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1109-1116
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT FS 1109R AND 1116R, L22X.035X1, DX=29, .016 1/2 DX=32, CREASED AND OUT OF LIMIT IAW DC9 SRM 53-04, FIG 38.  COLD WORKED DENT, PERFORMED HFEC TO VERIFY NO CRACKS, FABRICATED AND INSTALLED DOUBLERS IAW DC9 SRM 51-10-4, 53-01, FIG 2, 51-30-2.
